# SDR R61A202002190203

- Difficulty date: January 27, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17007298003
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION ON FWD WET AREA LAV FLOOR SPLICE BETWEEN FR12 AND FR13 AS MARKED. BLENDED CORROSION OUT ON FWD WET AREA LAV FLOOR SPLICE PN170-07298-003 BETWEEN FR12 AND FR13 AS MARKED.  H=0.010" X L=1" X W=1".  THIS HAS BEEN ACCEPTED AS ALLOWABLE DAMAGE REF ETD2020-170-002682. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05 AND 51-23-06.
